# SDR C2XA00IA168

- Difficulty date: June 19, 2000
- Submitted: August 30, 2000
- Operation: Air carrier
- Aircraft: N14974
- Make and model: Emb EMB-145
- Aircraft serial: 145161
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

IAH - FLT 4129 - DURING PREFLIGHT INSPECTION, THE CREW REPORTED THAT A SECTION OF THE CABIN EMERGENCY PATH LIGHTING WAS INOPERATIVE.  MAINTENANCE INSPECTED AND OPERATIOALLY CHECKED THE EMERGENCY LIGHTING SYSTEM AND FOUND IT TO BE OPERATIONAL.  THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.  (M)
